Zur Theorie der ganzen algebraischen Zahlen.

Georg Landsberg

Jahresbericht der Deutschen Mathematiker-Vereinigung (1894/95)

  • Volume: 4, page 111-112
  • ISSN: 0012-0456; 1869-7135

How to cite


Landsberg, Georg. "Zur Theorie der ganzen algebraischen Zahlen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 4 (1894/95): 111-112. <http://eudml.org/doc/144494>.

author = {Landsberg, Georg},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {111-112},
title = {Zur Theorie der ganzen algebraischen Zahlen.},
url = {http://eudml.org/doc/144494},
volume = {4},
year = {1894/95},

AU - Landsberg, Georg
TI - Zur Theorie der ganzen algebraischen Zahlen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1894/95
VL - 4
SP - 111
EP - 112
UR - http://eudml.org/doc/144494
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.